# SDR QXEA2014072400617

- Difficulty date: July 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 17,266 hours, 18,477 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRUGH 800' FUSELAGE DOOR WARNING SOUNDED.  AFT SERVICE DOOR SHOWED NON-SECURED FOR ENTIRE DURATION OF FLIGHT.  RETURNED TO FIELD.  LANDING UNEVENTFUL. INSPECTED THE AFT SERVICE DOOR LIFT AND LATCH CRANK AND ROLLERS, ALSO GUIDE ROLLERS AND TRACKS, INTERLOCK CAM ASSY.  NO DEFECTS NOTED.ALSO INSPECTED THE VENT DOOR SEAL, DOOR SEAL NO DEFECT NOTED. COMPLYED WITH A FUNCTIONAL TEST OF THE AFT SERVICE DOOR REF AMM TASK 52-41-00-720-801 FUNCTIONAL TEST GOOD NO DEFECTS NOTED.  ALSO CLEANED AND LUBED DOOR SEALS, EXTERNAL HANDLE AND SHAFT.  RETURNED TO SERVICE.
